# SDR SWIA200617509

- Difficulty date: October 2, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 8,491 hours, 7,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CRACKED JUST OTBD OF LBL 9 LEFT, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLES AS PER BOMBARDIER REO 601R-53-11-138-NC SHT 1-3.
